Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 41, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 16, 2022, 3:57 AM CDT for 19 counties in Texas; 5 counties in New Mexico. It took effect at May 16, 2022, 1:00 PM CDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 16, 2022, 3:57 AM CDT (08:57 UTC)
- In effect from
- May 16, 2022, 1:00 PM CDT
- Expired
- May 16, 2022, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
All 24 counties
Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Pecos County, TX, Presidio County, TX, Reagan County, TX, Reeves County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 100 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 6:41 PM CDT | TSTM WND GST 61 | 2 Nne Seminole, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5880 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191 WWUS84 KMAF 160857 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 357 AM CDT Mon May 16 2022 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, DRY LIGHTNING, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... NMZ116>119-TXZ045-050-051-059>062-067>069-075-270>274-277-278- 162230- /O.UPG.KMAF.FW.A.0037.220516T1800Z-220517T0200Z/ /O.NEW.KMAF.FW.W.0041.220516T1800Z-220517T0200Z/ /O.NEW.KMAF.FW.A.0038.220517T1600Z-220518T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Andrews-Martin-Loving-Winkler-Ector- Midland-Ward-Crane-Upton-Pecos- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Davis Mountains- Davis Mountains Foothills- 357 AM CDT Mon May 16 2022 /257 AM MDT Mon May 16 2022/ ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, DRY LIGHTNING, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...All of southeast New Mexico and much of west Texas. * TIMING...This afternoon and evening for the warning. Tuesday afternoon and evening for the watch. * WINDS...Today, south to southeast 15 to 25 mph with gusts up to 35 mph. Tuesday, southwest 15 to 25 mph with gusts to 40 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...5 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ082-275-276-279>282-162230- /O.UPG.KMAF.FW.A.0037.220516T1800Z-220517T0200Z/ /O.NEW.KMAF.FW.W.0041.220516T1800Z-220517T0200Z/ Terrell-Chinati Mountains-Marfa Plateau-Central Brewster County- Chisos Basin-Presidio Valley-Lower Brewster County- 357 AM CDT Mon May 16 2022 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, DRY LIGHTNING, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...Terrell, Chinati Mountains, Marfa Plateau, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...This afternoon and evening. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 5 percent. * RFTI...4 or near critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$ TXZ063-070-162230- /O.NEW.KMAF.FW.W.0041.220516T1800Z-220517T0200Z/ /O.NEW.KMAF.FW.A.0038.220517T1600Z-220518T0200Z/ Glasscock-Reagan- 357 AM CDT Mon May 16 2022 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, DRY LIGHTNING, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...Glasscock and Reagan. * TIMING...This afternoon and evening for the warning. Tuesday afternoon and evening for the watch. * WINDS...Today, south to southeast 15 to 25 mph with gusts up to 35 mph. Tuesday, southwest 15 to 25 mph with gusts to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * RFTI...4 or near critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ046>048-052-053-162230- /O.NEW.KMAF.FW.A.0038.220517T1600Z-220518T0200Z/ Dawson-Borden-Scurry-Howard-Mitchell- 357 AM CDT Mon May 16 2022 ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...Dawson, Borden, Scurry, Howard and Mitchell. * TIMING...Tuesday afternoon and evening. * WINDS...South 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * RFTI...5 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
1 follow-up statement
275 WWUS84 KMAF 161913 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 213 PM CDT Mon May 16 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, DRY LIGHTNING, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... NMZ116>119-TXZ045-050-051-059>063-067>070-075-270>274-277-278- 171000- /O.CON.KMAF.FW.W.0041.000000T0000Z-220517T0200Z/ /O.CON.KMAF.FW.A.0038.220517T1600Z-220518T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Andrews-Martin-Loving-Winkler-Ector- Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Davis Mountains- Davis Mountains Foothills- 213 PM CDT Mon May 16 2022 /113 PM MDT Mon May 16 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, DRY LIGHTNING, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...All of southeast New Mexico and much of west Texas. * TIMING...This afternoon and evening for the warning. Tuesday afternoon and evening for the watch. * WINDS...Today, south to southeast 15 to 25 mph with gusts up to 35 mph. Tuesday, southwest 15 to 25 mph with gusts to 40 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...4 or near critical to 5 critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ082-275-276-279>282-170200- /O.CON.KMAF.FW.W.0041.000000T0000Z-220517T0200Z/ Terrell-Chinati Mountains-Marfa Plateau-Central Brewster County- Chisos Basin-Presidio Valley-Lower Brewster County- 213 PM CDT Mon May 16 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, DRY LIGHTNING, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...Terrell, Chinati Mountains, Marfa Plateau, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...This afternoon and evening. * WINDS...Southeast 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...4 or near critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$ TXZ046>048-052-053-171000- /O.CON.KMAF.FW.A.0038.220517T1600Z-220518T0200Z/ Dawson-Borden-Scurry-Howard-Mitchell- 213 PM CDT Mon May 16 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20 FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...Dawson, Borden, Scurry, Howard and Mitchell. * TIMING...Tuesday afternoon and evening. * WINDS...South 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * RFTI...5 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 16, 3:21 AM CDT, 36 minutes earlier.
Area forecast discussion, May 16, 3:21 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
321 AM CDT Mon May 16 2022
...New SHORT TERM, LONG TERM, FIRE WEATHER...
.AVIATION...
(06Z TAFS)
Issued at 1206 AM CDT Mon May 16 2022
VFR over the next 24 hours. Winds will shift out of the N behind a
front before becoming more S/SE and gusty by the afternoon.
&&
.SHORT TERM...
(Today through Tuesday afternoon)
Issued at 246 AM CDT Mon May 16 2022
A weak front has been pushing through the region this morning,
switching winds out of the northeast. Unfortunately, temps won't
cool very much with the passage of this front and highs this
afternoon will still reach the triple digits for many with an upper
ridge axis over the region. Despite the "cooler" temps, we will be
near record breaking with 101 forecasted as the high today at
Midland Int'l (current record is 102). A mid-level shortwave will
move through the area this afternoon with CAMs showing some
development off of the higher terrain out west. At this time, these
storms look to bring little if any rainfall and strong winds and dry
lightning will be the main concerns. This, along with very low
humidity and above normal temperatures, has resulted in critical
fire weather conditions today and a Red Flag Warning is in
effect...please see the Fire Weather Discussion below.
Lee troughing off of CO will result in strong southerly surface flow
over the region and temps will creep up a few degrees higher for
Tuesday as we once again reach near-record breaking temps. Humidity
will fall to the single digits for nearly every location and
elevated winds Tuesday afternoon will once again result in fire
weather concerns. Besides the storms developing off the mountains
this afternoon, precipitation chances are slim to none for the next
several days.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 246 AM CDT Mon May 16 2022
Quasi-zonal flow will continue midweek as will the very hot
temperatures. Southwesterly, downslope flow will lead to most
locations seeing highs near to a few degrees above the century mark
Wednesday and Thursday. A strong trough over the Northern Plains
later this week will send a cold front into our area. Models are
showing this front moving through around the late Friday/early
Saturday time frame. While we still expect to stay dry, at least
temperatures this weekend could possibly fall below normal! This
would mean low temperatures in the 50's and highs in the 80's for
most locations.
&&
.FIRE WEATHER...
Issued at 246 AM CDT Mon May 16 2022
Several active fire weather days are expected this week given much
above normal temperatures, gusty winds, and very receptive fuels.
For today, near critical to locally critical fire weather
conditions are expected as winds become gusty this afternoon.
Another concern is the potential for dry lightning and gusty,
erratic winds that may occur as thunderstorms develop across SE NM
and the higher terrain this afternoon. The watch as been upgraded
to a Red Flag Warning for much of the area. Critical fire weather
conditions are expected again Tuesday with slightly stronger winds
due to a passing shortwave. Have issued a Fire Weather Watch for
much of the area given RFTI's around 5. Increasing winds along
with record high temperatures and near record dry fuels will
continue to lead to our fire weather concerns through much of this
week. A cold front looks to arrive on Saturday, finally bringing
an end to the record high temperatures and current fire weather
concerns.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 102 75 102 70 / 10 0 0 0
Carlsbad 98 65 100 64 / 10 10 0 0
Dryden 104 75 102 69 / 10 0 0 10
Fort Stockton 103 73 102 68 / 10 0 10 10
Guadalupe Pass 94 67 90 64 / 10 10 0 0
Hobbs 97 67 99 61 / 10 20 0 0
Marfa 95 62 94 54 / 10 10 0 0
Midland Intl Airport 101 74 102 69 / 10 0 0 0
Odessa 101 75 102 69 / 10 0 0 0
Wink 103 70 103 62 / 10 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 1 PM CDT /noon MDT/ this afternoon to 9 PM
CDT /8 PM MDT/ this evening for Andrews-Central Brewster
County-Chinati Mountains-Chisos Basin-Crane-Davis Mountains-
Davis Mountains Foothills-Eastern Culberson County-Ector-
Gaines-Glasscock-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Loving-Lower Brewster
County-Marfa Plateau-Martin-Midland-Pecos-Presidio Valley-
Reagan-Reeves County Plains-Terrell-Upton-Van Horn and
Highway 54 Corridor-Ward-Winkler.
Fire Weather Watch from Tuesday morning through Tuesday evening
for Andrews-Borden-Crane-Davis Mountains-Davis Mountains
Foothills-Dawson-Eastern Culberson County-Ector-Gaines-
Glasscock-Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains-Howard-Loving-Martin-Midland-Mitchell-
Pecos-Reagan-Reeves County Plains-Scurry-Upton-Van Horn and
Highway 54 Corridor-Ward-Winkler.
NM...Red Flag Warning from noon today to 8 PM MDT this evening for
Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
Guadalupe Mountains.
Fire Weather Watch from Tuesday morning through Tuesday evening
for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
Guadalupe Mountains.
&&
SHORT TERM...89
LONG TERM....29
AVIATION...89Hazardous weather outlook, May 16, 3:46 AM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 346 AM CDT Mon May 16 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-170900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 346 AM CDT Mon May 16 2022 /246 AM MDT Mon May 16 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Today and tonight. Isolated thunderstorms are possible this afternoon across southeast New Mexico and the higher terrain. Gusty winds are likely with these storms. A Red Flag Warning is in effect for southeast New Mexico and much of west Texas this afternoon due to extreme fire danger and critical fire weather conditions. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Fire Weather Watch is in effect Tuesday afternoon and evening for Southeast New Mexico and most of West Texas. Elevated to critical fire weather and corresponding hot temperatures are anticipated through Friday. Take precautions to limit time outside and drink plenty of fluids. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 3:57 AM CDT | Fire Weather Watch | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 17 more | 23 hr |
| May 16, 6:51 PM CDT | Special Weather Statement | MAF | Andrews, Gaines | 39 min |
| May 16, 6:55 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines | 65 min |
Nearby
Red Flag Warnings in Texas, 2022Red Flag Warnings in New Mexico, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.